Smoothness property for bifurcation diagrams.

Título inglés Smoothness property for bifurcation diagrams.
Título español La propiedad de regularidad para los diagramas de bifurcación.
Autor/es Roussarie, Robert
Organización Lab. Topol. UFR Sci. Tech. Univ. Bourgogne, Dijon, Francia
Revista 0214-1493
Publicación 1997, 41 (1): 243-268, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Strata of bifurcation sets related to the nature of the singular points or to connections between hyperbolic saddles in smooth families of planar vector fields, are smoothly equivalent to subanalytic sets. But it is no longer true when the bifurcation is related to transition near singular points, for instance for a line of double limit cycles in a generic 2-parameter family at its end point which is a codimension 2 saddle connection bifurcation point. This line has a flat contact with the line of saddle connections. It is possible to prove that the flatness is smooth and to compute its asymptotic properties.
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Ciclos límite ; Teoría de bifurcación ; Puntos singulares
Código MathReviews MR1461654
Icono pdf Acceso al artículo completo